Discussions that mention benicar

High & Low Blood Pressure board


Several weeks ago my (Cardio) doctor prescribed a new beta blocker which was just released in the U.S. (and currently in use in 50 other countries) called BYSTOLIC the generic name is Nebivolol. I can say after just a few weeks, that the many side-effects I experienced in the first few weeks with many other beta blockers and HBP medications such as (dry mouth, cold hands, exhaustion, confusion etc.) have not ocurred with this medication.
I have had side effects with numerous medications over the years (too many to mention)

The only other medications which I'm currently taking or have taken in the past with minimal side effects is BENICAR, ACEON and BISOPROLOL. BYSTOLIC (so far) definitely tops the list. Unfortunately, medications which work great for one person may not necessarily work well for others, especially when higher doses are concerned. As side effects can sometimes take months/years to develop, I guess only time will tell. (So far so good)
[QUOTE=Vanessa74;3417007]I am very glad that you have found something that works for you :)

Is this the only medication that you take for HBP?

Vanessa


I'm currently taking ACEON 2 mg and BYSTOLIC 2.5 mg (I break the pills in half). Luckily, my doctor likes to keep the dosages low and in combination, than he can work his way up. My first 2 pill combination about 8 years ago were TOPROL XL 25mg and ALTACE 5mg. (According to my doctor he said these 2 pills were the best of the best. I never felt well while taking these 2 pills, I had a dry mouth, cough, skipped heart beats, poor memory, poor sleep, nightmares (occasional insomnia or waking up during the night)
among others. I thought I would adjust to the meds.. Once he added 10mg of LIPITOR to the mix, I had neck and shoulder aches and a frequent bloody nose.

Were many of these sysmptoms related to the meds?? Probably. I was then switched to DIOVAN and TOPROL. I felt alot better... I eventually dropped the TOPROL and my pharm.company switched me from DIOVAN to COZAAR.
COZAAR gave me an almost constant tickle in my throat... I then went to BENICAR and a low dose of BISOPROLOL. I switched the BISOPROLOL to try the new BYSTOLIC med, and ACEON in place of BENICAR...